# SDR USAABB08167

- Difficulty date: November 2, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - THE AFT FLIGHT ATTENDANT, OUTBOARD POSITION FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLIGHT ATTENDANT, OUTBOARD POSITION FLASHLIGHT.
